# SDR 08FDEA02321

- Difficulty date: June 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CHAFING MARKS AT LT OUTER FLAP TOP SKIN, RIB 3A-4 AND 14A-15A REPAIR PERFORMED BY BLEND OUT TO SMOOTH CONTOUR, NDT FOR CRACK FREE CONDITION AND INSTALLING NEW CHAFING PLATES IAW RAS/FOK/131/2008 ISS A, APPROVED BY EA 6-5754-120125.
